Uniform Approximation of Entire Functions On Compact Sets And Their Generalized Growth

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 33-43


G.S. Srivastava

Department of Mathematics

Indian Institute of Technology Roorkee

Roorkee-247667

INDIA

Susheel Kumar

Department of Mathematics

Indian Institute of Technology Roorkee

Roorkee-247667

INDIA

mailto:girssfma@iitr.ernet.in




Abstract In the present paper, we study the polynomial approximation of entire functions of several complex variables. The characterization of generalized order and generalized type of entire function of several complex variables have been obtained in terms of approximation and interpolation errors.

Keywords Entire function, Vandermonde determinant, Generalized order, Generalized type, Approximation errors, Interpolation errors.

Classification (MSC2000) Primary: 30B10; Secondary: 30D20, 32K05.

Full text

Full paper

Personal tools